Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
SOME ASYMPTOTIC THEOREMS OF DISTRIBUTION OF DISTINGUISHED PARTICLES THEORY AND APPLICATIONS FOR ERROR-CORRECTING CODING
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2014
Языкрусский
  • Кокунин Петр Анатольевич, автор
  • Чикрин Дмитрий Евгеньевич, автор
  • Чупрунов Алексей Николаевич, автор
  • Библиографическое описание на языке оригинала Some asymptotic theorems of distribution of distinguished particles theory and applications for error-correcting coding [Text] / D. E. Chickrin, A. N. Chuprunov and P. A. Kokunin // Applied Mathematical Sciences. — 2014. — Vol.8, no. 151. — P. 7503-7510.
    Аннотация In this paper the authors deduce two limit theorems of distribution theory of distinguishable random particles. We analyze possibilities of application of analytical estimations for boundary estimation of potential interference-immunity and consider the particular case of multichannel system with identical channels structure, interference parameters and duplication of transmitted information packets.
    Ключевые слова random distribution, distinguishable particles, asymptotic estimations, limit theorems, error-correcting coding, multichannel
    Название журнала Applied Mathematical Sciences
    URL http://dx.doi.org/10.12988/ams.2014.49714
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=98706
    Файлы ресурса 
    Название файла Размер (Мб) Формат  
    kokuninAMS149_152_2014.pdf 0,27 pdf посмотреть / скачать

    Полная запись метаданных